關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Nonparametric Estimation in Change-Point Models

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 81/1 管科系 黃文濤 教授 期刊論文 發佈 Nonparametric Estimation in Change-Point Models , [81-1] :Nonparametric Estimation in Change-Point Models期刊論文Nonparametric Estimation in Change-Point ModelsHuang, Wen-Tao; Chang, Yi-Ping淡江大學經營決策學系Journal of Statistical Planning and Inference 35(3), pp.335-347We consider a new change-point model with some smooth mixture intervention. Some least-squares type estimators for the parameters are proposed and some large sample properties for these estimators are shown. A Monte Carlo study shows that the proposed estimators behave satisfactorily for the normal case.tku_id: 000005697;Submitted by 曉芬 游 (139570@mail.tku.edu.tw) on 2011-10-20T08:20:20Z No. of bitstreams: 0;Made available in DSpace on 2011-10-20T08:20:21Z (GMT). No. of bitstreams: 0en0378-3758國外否NLD<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/65001</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果